Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Coeffective cohomology of symplectic aspherical manifolds


Author: Hisashi Kasuya
Journal: Proc. Amer. Math. Soc. 140 (2012), 2835-2842
MSC (2010): Primary 53D05
DOI: https://doi.org/10.1090/S0002-9939-2011-11421-7
Published electronically: November 29, 2011
MathSciNet review: 2910770
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a generalization of the theorem which has been proved by Fernandez, Ibanez, and de Leon. By this result, we give examples of non-Kähler manifolds which satisfy the property of compact Kähler manifolds concerning the coeffective cohomology.


References [Enhancements On Off] (What's this?)

  • 1. D. Arapura, M. Nori, Solvable fundamental groups of algebraic varieties and Kähler manifolds. Compositio Math. 116 (1999), no. 2, 173-188. MR 1686777 (2000k:14018)
  • 2. O. Baues, Infra-solvmanifolds and rigidity of subgroups in solvable linear algebraic groups. Topology 43 (2004), no. 4, 903-924. MR 2061212 (2005c:57048)
  • 3. A. Borel, Linear algebraic groups, 2nd enlarged edition, Springer-Verlag (1991). MR 1102012 (92d:20001)
  • 4. T. Bouche, La cohomologie coeffective d'une variété symplectique. Bull. Sci. Math. 114 (1990), no. 2, 115-122. MR 1056157 (91i:58005)
  • 5. M. Fernandez, R. Ibanez, M. de Leon, A Nomizu's theorem for the coeffective cohomology. Math. Z. 226 (1997), no. 1, 11-23. MR 1472138 (98k:58008)
  • 6. M. Fernandez, R. Ibanez, M. de Leon, Coeffective and de Rham cohomologies of symplectic manifolds. J. Geom. Phys. 27 (1998), no. 3-4, 281-296. MR 1645044 (99k:53053)
  • 7. K. Hasegawa, A note on compact solvmanifolds with Kähler structures. Osaka J. Math. 43 (2006), no. 1, 131-135. MR 2222405 (2007h:32035)
  • 8. A. Hattori, Spectral sequence in the de Rham cohomology of fibre bundles. J. Fac. Sci. Univ. Tokyo Sect. I 8 1960 289-331 (1960). MR 0124918 (23:A2226)
  • 9. H. Kasuya, Formality and hard Lefschetz properties of aspherical manifolds. http://arxiv.
    org/abs/0910.1175. To appear in Osaka J. Math.
  • 10. H. Kasuya Cohomologically symplectic solvmanifolds are symplectic. J. Symplectic Geom. 9 (2011), no. 4.
  • 11. P. Libermann, Ch. M. Marle, Symplectic Geometry and Analytical Mechanics. Reidel/
    Kluwer, Dordrecht (1987). MR 882548 (88c:58016)
  • 12. G. D. Mostow, On the fundamental group of a homogeneous space, Ann. of Math. (2) 66 (1957), 249-255. MR 0088675 (19:561c)
  • 13. I. Nakamura, Complex parallelisable manifolds and their small deformations. J. Differential Geometry 10 (1975), 85-112. MR 0393580 (52:14389)
  • 14. K. Nomizu, On the cohomology of compact homogeneous spaces of nilpotent Lie groups. Ann. of Math. (2) 59 (1954), 531-538. MR 0064057 (16:219c)
  • 15. M. S. Raghunathan, Discrete Subgroups of Lie Groups, Springer-Verlag, New York, 1972. MR 0507234 (58:22394a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53D05

Retrieve articles in all journals with MSC (2010): 53D05


Additional Information

Hisashi Kasuya
Affiliation: Graduate School of Mathematical Science, University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo 153-8914, Japan
Email: khsc@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2011-11421-7
Keywords: Symplectic manifold, solvmanifold, polycyclic group, coeffective cohomology
Received by editor(s): March 3, 2011
Published electronically: November 29, 2011
Communicated by: Lei Ni
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society